# SDR SWAA075240

- Difficulty date: October 23, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 51,916 hours, 45,437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417A5703
- Condition: Inoperative
- Location: Row Abc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND EEPLS INOP AT ROW 13 ABC.  REMOVED AND REPLACED LIGHT ASSY PER MM.
